# SDR DL767960286

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: KP4R16FS428
- Condition: Failed
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FLIGHT CONTROL CHECK, AILERON VERY STIFF TO MOVE ON BOTH PILOT CONTROL COLUMNS.  FOUND BAD BEARING IN CENTERING MECHANISIM IN LEFT WHEEL WELL.  REPLACED BEARING, OPERATION CHECK NORMAL.
